MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of consciousness (2418); Syncope/Fainting (4411); Respiratory Arrest (4461)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was to undergo a spinal cord stimulation (scs) lead implant procedure.The procedure began with the administration of analgesic sedation, followed by fluoroscopic imaging.During the lead placement, the patient experienced syncope and stopped breathing.Spontaneous breathing did not return; therefore, the lead and insertion needle were removed.The patient was positioned supine, intubated, and provided anesthetic treatment.Once stabilized, the procedure was concluded with proper wound closure and disinfection.The patient was released from the hospital a few days later.It was unknown if any pre-existing medical condition could be attributed to this incident.The patient was referred to a pulmonologist to check her allergy status.
 
Event or Problem Description
It was reported that the patient was to undergo a spinal cord stimulation (scs) lead implant procedure.The procedure began with the administration of analgesic sedation, followed by fluoroscopic imaging.During the lead placement, the patient experienced syncope and stopped breathing.Spontaneous breathing did not return; therefore, the lead and insertion needle were removed.The patient was positioned supine, intubated, and provided anesthetic treatment.Once stabilized, the procedure was concluded with proper wound closure and disinfection.The patient was released from the hospital a few days later.There was no pre-existing medical condition that could be attributed to this incident.The patient was referred to a pulmonologist to check her allergy status.The device was discarded by the medical facility.
 
Additional Manufacturer Narrative
Correction to the initial mdr in block b5 and h6: patient code, impact code.The lead was discarded by the medical facility.As such, physical analysis has not been conducted in our laboratory.A product labeling review identified that the device was used per the instructions for use (ifu)/product label.A review of the manufacturing records indicated that the device was successfully processed according to requirements.The dhr did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review of the linear 3-4 lead 70 cm was completed and confirmed that the event of respiratory arrest was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk-benefit for the product.With the available information (in the absence of the product return), boston scientific concludes that respiratory arrest during the procedure is a known inherent risk, as identified in the products risk analysis.

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23688263
Report Number3006630150-2025-11041
Device Sequence Number21173557
Product Code LGW
UDI-Device Identifier08714729789581
UDI-Public(01)08714729789581(17)270715(10)7085485
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7085485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date04/20/2026
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization; Other;
Patient SexFemale